MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. 3ML LL SYR WITH CO-PACKED NEEDLE 26GX3/8''; SYRINGE WITH NEEDLE

EXELINT INTERNATIONAL, CO. 3ML LL SYR WITH CO-PACKED NEEDLE 26GX3/8''; SYRINGE WITH NEEDLE
Lot Number 250523
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Issue: caller reported needle damage: "needle exploded off of syringe when trying to push air out from syringe after removing air from cartridge" injury: there were no injury or consequences from caller.Resolution: replacement of needle and/or syringe.
 
Additional Manufacturer Narrative
*this lot was investigated in ir # 20260224.*retained samples were tested and analyzed for visual inspection, simulated suction, simulated injection, observation under static conditions, as well as review of factory inspection data.All samples tested and analyzed passed all inspections and were deemed qualified, with no quality defects observed.* all relevant documents ( batch production records, finished product inspection, process control, incoming inspection, inspection and testing) corresponding to the tested lot were carefully reviewed and found to comply with product release requirements, with no abnormalities found.*the incoming inspection for this was performed in accordance to sop-11 incoming inspection procedure.These lots passed the acceptance criteria for product release, with no abnormalities detected.*for this lot the issues have been investigated, and no device issues have been found any complaints for the same issues.*the products in question were not returned for investigation.*no documentary evidence such as photos or videos were provided with this complaint.*based on available information and manufacturing investigation, no device problem has been found.This complaint can now be closed.*to address this proactively: we will continuously review and monitor this type of complaint, this incident will be added to our list of complaints for tracking and trend analysis, and we will work to improve communication and collaboration with tandem to enhance data collection and gathering process.*no similar complaints within the lot.(b)(4).

Brand Name
3ML LL SYR WITH CO-PACKED NEEDLE 26GX3/8''
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key24945518
Report Number1035907-2026-00046
Device Sequence Number9853647
Product Code FMF
UDI-Device Identifier20020221012150
UDI-Public(01)20020221012150(17)300123(30)1000(10)250523(240)1001215
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K861153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number250523
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown